# SDR SWIA2024112701011

- Difficulty date: October 11, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R FROM FS280 TO FS333 HAS SEVERE CORROSION     (C-CHECK RO 11/26/2024)    REPLACED STRINGER 26R AT FS280 - FS333 CRJ-700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ-700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020  AND DWG SH670-31630 REV K. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
